Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Algebras and their arithmetics


Author: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 30 (1924), 247-257
Cited work: Bull. Amer. Math. Soc., Volume 30, Number 1-2 (1924), 89--92
This work is cited by: Bull. Amer. Math. Soc., Volume 30, Number 5-6 (1924), 280--284
MathSciNet review: 1560885
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1924-03895-6